MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6280
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested.This report will be updated should additional information become available.
 
Event or Problem Description
Boston scientific received information that this remote home monitor and device are in radiofrequency overuse.Troubleshooting was performed which did slightly improve the overuse time.At this time, the radiofrequency overuse has had an impact on the device's battery longevity and will continue to do so if the radiofrequency overuse continues.The system remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
New information received indicates that the radiofrequency overuse has improved and is within an acceptable range.The overuse issue is considered resolved.No surgical intervention was performed and the device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device manufacture date for this product is (b)(6) 2015.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key5636516
Report Number2124215-2016-05603
Device Sequence Number261323
Product Code OSR
UDI-Device Identifier00802526570209
UDI-Public(01)00802526570209
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Other Device ID NumberLATITUDE WAVE COMMUNICATOR (IS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/11/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/06/2016
Supplement Report FDA Received Date07/18/2016
08/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR